Worried am I swaping an OA thyroid for an UA thyroid

Hi it's me again, the more I read the more worried I get, I am due to have my thyroid totaly removed, I was reading one of the ladies comments about how ill she still feels all the symtoms of an underative thyroid. I have been having trouble with taking the increase dose of Proplthiourocil on Sat under my eys started to swell and go red, my lips had pins and needles for want of a better word and my forehead felt like it was on fire. I went to my local hospital and they said it was a reaction to the increase in dose and told me to reduce the dose to what I was taking before. I had a simular experiance when I was first given meds I can't remember what they where called but had to change to Propylthiouracil I am worried that ones they take my thyroid away I may have simular side effects from the thyroxin, if I do what happens next. Will I feel worse than I do now. I am probly worrying to much, but I am reliant on reading other peoples experiance's. I don't know what will happen now I can't take the higher dose, as they said I need to bring my levels right down before they can do the op. Any advice out there.

1 Reply

oldestnewest
  • Hi, There is a thyroxine liquid with hardly any additives in which your doc may allow you to try. Some people find this works really well. If not, natural thyroid hormone may be better for you although this does have some fillers and binders in it. Unfortunately, it may be trial and error to find the best treatment for you. If you would like more info on this, send me an email enquiries@thyroiduk.org

You may also like...